JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Note on Estimating the Eigen System of Σ1-1Σ2
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
Note on Estimating the Eigen System of Σ1-1Σ2
Kim, Myung-Geun;
  PDF(new window)
 Abstract
The maximum likelihood estimators of the eigenvalues and eigenvectors of $^{-1}$are shown to be the eigenvalues and eigenvectors of $S^{1}$S under multivariate normality and are explicitly derived. The nature of the eigenvalues and eigenvectors of $^{-1}$ or their estimators will be uncovered.
 Keywords
Eigenvalue;eigenvector;maximum likelihood estimator;
 Language
English
 Cited by
 References
1.
Annals of Mathematical Statistics, 1970. vol.41. pp.2153-2154 crossref(new window)

2.
Aspects of Multivariate Statistical Theory, 1982.

3.
Multivariate Analysis VI, 1985. pp.431-447

4.
Annals of Statistics, 1973. vol.1. pp.763-765 crossref(new window)